# SDR REXA201100318

- Difficulty date: May 27, 2008
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE PYLON OUTBOARD RIB HAS FRETTING DAMAGE 0.002" DEEP TO PRODUCTION RISER.  REPAIRED IAW REPAIRED IAW BOMBARDIER REO 601R-54-54-030 REV H.
